# SDR SWAA2015112346292

- Difficulty date: October 29, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 66,991 hours, 54,087 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 6543572
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT SUPPORT FITTING, INBD UPPER HOLE CRACKED.  R & R FITTING IAW SRM & EA.
